# SDR UALA2011050302176

- Difficulty date: May 1, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 62,594 hours, 8,976 cycles
- Engine: Pwa PW40903
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED DAMAGE TO ACFT ONE INCH FWD OF FWD CARGO DOOR BELOW CTR LINE IT APPEARS TO BE A PUNCTURE.  DAMAGE IS A GOUGE NOT A PUNCTURE AND IS .375 INCH IN DIAMETER LOCATED .50 INCH FWD OF FWD PIT DOOR ON FUSELAGE SKIN.  SKIN THICKNESS IS .200 INCH & DAMAGE IS .056 INCH DEEP, BEYOND ALLOWABLE LIMITS.  BLENDED AREA & ACP HFEC INSPECTION, NO CRACKS DETECTED.  TREATED & PRIMED.  STARTED RPR.  RECEIVED FILLER MATERIAL FROM EWR.  ALL MATERIAL IS ON HAND.  TRIPLER, DOUBLER, AND FILLER HAVE BEEN FABRICATED.  INSTALLED REPAIR REF SRM.
